# SDR IPXA2018102935464

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 57,422 hours, 19,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stay
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL CONTAINING FLIGHT DECK DOOR MADE SEVERAL LOUD KNOCKS DURING CLIMB AS PRESSURIZATION INCREASED.  DID NOT OCCUR DURING DECENT AS PRESURIZATION DECREASED.  FOUND MISSING CATCH ON PRESURE RELIEF DOOR AT THE RIGID BARRIER SECTION 41.   INSTALLED THE STAY IAW DRAWING 141T0619,  DOOR FUNCTION RESTORED.
